I recently had my first round of silikon 1000 injections for acne scarring. It has been 6 weeks and all my swelling and bruising seems to be gone, but I have an elevated line on my cheek about an inch long. Is it possible this is overcorrection? During my treatment I heard a squish noise at one point and thinking back, it was around this area. Could that have been too much silicone coming out if the needle? If so, can it be fixed? I see my doctor next week but am looking for other opinions.
Silikon 1000 for Acne Scars, Overcorrection? (photo)
Doctor Answers (2)
Over-Correction of Acne Scars with Silikon 1000?
It is very difficult to see what you are describing or anything much in the picture as it is out of focus and very orange. Generally speaking, if over-correction has occurred with liquid injectable silicone, it is possible to correct it. Typically intra-lesional cortisone injections with Kenalog (triamcinalone acetonide) are very effective. There are also other resurfacing techniques such as electrosurgery that can be utilized to correct any over-filling as well. The "squish noise" you heard is really irrelevant as it could have been many things. Best thing to do is be seen in person by your doctor who did the injections.
Web reference: http://www.barnettdermatology.com/treatments.php?id=16
Your photo is not helpful for determining if your acne scars were overcorrected with Silikon-1000.
Please feel free to re ask your query with a better quality photo. A before and after photo would be most helpful for providing an opinion.
If you have some fullness over the areas that received silicone, your physician may elect to observe you, inject dilute triamcinolone acetonide, or perform light electrosurgery to flatten the area.
Hope this is helpful for you.
Web reference: http://www.ericmjoseph.com/index.cfm/PageID/4247
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.